BeautyDir PharmBeautyDir Pharm

에카펜씨정

에카펜씨정

Pharmacy only
감기약

제조사 / Company

조아제약(주)

데이터 출처

MFDS 공공데이터

효능·효과 / Efficacy

This medication is used to relieve various symptoms of colds (cough, phlegm, sore throat, chills, fever, headache, joint pain, and muscle pain).

Helps with:

headachemuscle painjoint painsore throatfevercoldcoughphlegmchills

💊복용법 / Dosage

Adults take 1 tablet at a time, 3 times a day, 30 minutes after meals.

한국어 원문 보기

성인은 1회 1정씩, 1일 3회 식후 30분에 복용합니다.

⚠️주의사항 / Caution

Patients with hypersensitivity to this drug, those who have experienced asthma when taking other antipyretic analgesics or cold medicine, children under 2 years of age, and those who are taking MAO inhibitors (antidepressants, antipsychotics, mood regulators, anti-Parkinson drugs, etc.) or have stopped taking them within 2 weeks should not take this drug. Before taking this medicine, infants and children under the age of 15 who are or are suspected of being infected with chickenpox or influenza, allergic constitution, experiencing allergy symptoms caused by drugs (e.g. fever, rash, joint pain, asthma, itching, etc.), liver disease, kidney disease, heart disease, thyroid disease, diabetes, high blood pressure, gastroduodenal ulcer, the elderly, those with a weak body or high fever, heartburn, stomach discomfort, stomach pain, etc. People with persistent or recurring gastrointestinal problems, ulcers or bleeding problems, pregnant women or those who may become pregnant, lactating women, or those who have experienced hypersensitivity or allergic reactions to Yellow No. 4, consult a doctor or pharmacist. If symptoms do not improve even after taking 5 to 6 times, stop taking the drug immediately and consult a doctor or pharmacist. Be sure to follow the prescribed usage and dosage.

한국어 원문 보기

이 약에 과민증 환자, 다른 해열진통제, 감기약 복용 시 천식 경험자, 만 2세 미만의 소아, MAO억제제(항우울제, 항정신병제, 감정조절제, 항파킨슨제 등)를 복용하고 있거나 복용을 중단한 후 2주 이내의 사람은 이 약을 복용하지 마십시오. 이 약을 복용하기 전에 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 알레르기 체질, 약에 의한 알레르기 증상(예: 발열, 발진, 관절통, 천식, 가려움증 등) 경험자, 간장질환, 신장질환, 심장질환, 갑상선질환, 당뇨병, 고혈압, 위십이지장궤양, 고령자, 몸이 약한 사람 또는 고열이 있는 사람, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람, 임부 또는 임신하고 있을 가능성이 있는 여성 및 수유부, 황색4호 과민증 또는 알레르기 반응 경험자는 의사 또는 약사와 상의하십시오. 5~6회 복용하여도 증상의 개선이 없을 경우 복용을 즉각 중지하고 의사 또는 약사와 상의하십시오. 정해진 용법과 용량을 잘 지키십시오.

🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.

에카펜씨정 — 감기약 | BeautyDir Pharm | BeautyDir Pharm